# SDR SWIA2019121846973

- Difficulty date: October 29, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 40,010 hours, 35,128 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 379
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L IS CRACKED AT F.S.379REPAIRED STRINGER 3L AT F.S 379 IAW CRJ 200 SRM. SDR, 337, AND MAJOR REPAIR TASK ATTACHED. WEIGHT CHANGE NOTED ON CONTINUE CARD.
